# SDR 9JLA201405210389

- Difficulty date: May 8, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N960HD
- Make and model: Cessna 560XL
- Aircraft serial: 5605077
- Aircraft time: 3,381 hours, 2,463 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 99144232
- Part serial: T51293
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CROSS FEEDING FUEL FROM THE LT WING TANK TO THE RT ENG THE RT ENG FUEL BOOST LIGHT BEGAN FLASHING THEN REMAINED ON.  AFTER TURNING CROSS FEED OFF, BOTH BOOST PUMPS REMAINED ON.  TROUBLESHOOTING FOUND THE CROSS FEED VLV ACTUATOR ASSEMBLY DEFECTIVE PN 9914423-2 SN T51293. THE DEFECTIVE ACTUATOR WAS REMOVED & A NEW UNIT WAS INSTALLED.
